Back to Ask the Diabetes Team Ask the Diabetes Team

From Mission, British Columbia, Canada:

My 10 year old daughter has had type 1 diabetes for two and a half years, and a year and half ago, she started suffering from bad headaches, which make her vomit, at least once a week, but her blood sugars are well within the normal range when these headaches occur. We have to go to the hospital and receive lots of drugs for 8 to 12 hours to get rid of the headache. We're just looking for any information on dealing with these life-altering headaches.


This sounds like childhood migraines. There are several medications to consider, but you should talk to your daughter's pediatrician, diabetes team and perhaps also a neurologist to get specific information that might keep her out of the hospital.


Original posting 12 Sep 2001
Posted to Aches and Pains


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.